# SDR SWIA2021091360964

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280 L-Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  CORROSION DETECTED ON BOTH (L/H AND R/H) F.S. 280.00 BULKHEAD,  FLOOR LEVEL POSTS, LBL 9.00 AND RBL 9.00,  ON THE ATTACHING "CLIPS" (MARKED).     (C-CHECK RO 9/8/2021)    FOUND LH AND RH CLIPS AT FS280 FLOOR LEVEL POSTS LBL9 AND RBL9 TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. REMOVED AND REPLACED LH AND RH CLIPS AT FS280 FLOOR LEVEL POSTS LBL9 AND RBL9 REF. CRJ-900 SRM, 51-42-13-001-001-A01,   / CRJ-900 SRM, 53-11-10-201-006-A01. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG CC670-34010 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY
